# SDR SIMA20170410001

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,528 hours, 28,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE MAIN DOOR DIFFICULT TO OPEN,  FEELS LIKE THE  HANDLE IS CATCHING OR HAS MORE RESISTANCE TO OPEN THAN USUAL.  CLEANED AND LUBED MAIN CABIN DOOR IAW AMM 52-10-00.  OPS CHECKED GOOD.
